# SDR SIMA20161013001

- Difficulty date: October 13, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 44,092 hours, 36,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Angle
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR ANGLE AT CARGO DOOR LOWER SILL IS  CORRODED.  REMOVED AND REPLACED THE SHEAR ANGLE IAW SRM 53-31-04.
